I have been taken novelon tablets for 3 months for irregularitis of menstrutation.i hve stooped this tblet from last 1 months and i have now regullar perod.but i have gained 7 kgs weight.how can i reduce my weight?my age is 24 yrs and height 5.3 ft.i have jaundice one year back.now i am ok.
Weight gain is a side effect of oc pills.You will need to lose that weight by working out.You can try any form of work out like gym,yoga,power walking etc .Whatever suits you best.At the same time,control what you eat.
I find this answer helpful
You found this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer.
For a more detailed, immediate answer, try our premium service [Sample answer]
sir/mam i had not geting my period since 5 year after that i consult a doctor and he prescribed me to take Novelon & after taking Novelon i get my periods as usual.Sometimes after taking 10 pills out of 21 i get periods & sometimes 13-19.But in medicine packet there was a small book in which various side effects are there like breast cancer etc after reading that i feared & i did not take the pill, but without medicine i never get periods.Doctors said that due to high of FSH i am not geting my period.But my question is that will i take Novelon everytime?
My wife (age 36years) had laparoscopic operation for removal of overian cysts. Histopathology shown no granuloma or malignancy. Doctor suggested to use Novelon tablets for 42 days to avoid recurrance. We are worried about side effects. Wants second openion.
I ve had Fibromyalgia for about 25 years now and am doing so bad it s scary. I ve changed my diet over the years and eat really well, vegetarian, no nightshades, all organics, well balanced. I meditate and do Yoga and started pool therapy but I become a wreck, even when I take it easy. My mind is going. Memory loss and confusion and balance is awful. About 4 years ago I had a fall and got Complex Regional Pain Syndrome to go with it. My chronic sinusitis has become unbearable with roaring in my ears and insane sinusitis. At 58, I m getting scared my mind days are numbered. Sincerely, R. Jane Gagner
my tsh was 7.34 3yrs back..........i suffered from weakness and had a high pulse rate......(ECG reports said impaired diastolic relaxation) for the past one year i have not been taking any medicines .............i do yoga......can yoga alone cure it .............i dont want to take any more madicines...........is there any other way out to get away with it soon
I am experiencing intermittent symptoms of dark urine indicative of blood, and I am HIV positive. This all started after a yoga class, but it has nor subsided in over 24 hours... I am over 40. What should I prepare myself for as possible, or likely causes...
Hi Hoctor, My mother went to perform angiogram 2 years before. Doctors results shows of Ischaemic heart disease, Mild hypertensive heart n normal LV function. She under meditation for cholosterol n diabates. She having problem with occacasional cough n cold for d past 70 days... so what was d reason n what we should do?
Hi, Can you please check my blood, ecg and usg reports and let me know on which areas should I take care? Also, any suggestions on any specific diet to control the problem areas and medications if any?
I have had arthritis for thirty years, I am just starting to grunt and groan at the smallest irritation over any annoyance and walking, 73 years, I have tried green tea to calm my self down, I cant get into a calm peaceful state of mind, I used to...
I'm having recurring sharp pains in my head. Seems to be behind right eye and radiates to top of head. Pain is fleeting, but head feels strange after. Should I be concerned. First pain hit at around 3:30 this afternoon. Have had four in the past...